... very itchy rash all over my thigh that has continued 3 days so far. Not on the area i`ve been applying the cream¬ severe,just annoying. Is this a side effect due to my hormonal levels balancing out?
Hello Lynton, & welcome to the site. I just looked this up for you & will give you the link below. It does list a rash as a serious side effect, so if it were me I would call your doctor about it. Good luck to you. Also this is for a gel not a cream. Didn't see a cream listed, but side effects would or should be the same unless you are reacting to an inert ingredient... Mary
- Progesterone Information for Consumers
- Progesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Progesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
I have been taking pradaxafor approx 3 weeks & have developed a rash on chest & upper back which is?
Posted 18 Aug 2011 • 1 answer
Posted 6 Oct 2011 • 3 answers
Posted 10 Feb 2013 • 1 answer
Posted 27 Apr 2014 • 1 answer